# SDR CHQA201000237

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 21,495 hours, 17,163 cycles
- Engine: Allsn AE3007A
- Engine time: 21,584 hours, 15,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY LIGHT STRIP, LOCATED THIRD FORWARD FROM THE LAVATORY, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP AND OPERATIONAL CHECKS OF THE STRIP WERE GOOD.  NO FURTHER DEFECTS WERE NOTED.
